# SDR AALA20141224002

- Difficulty date: December 23, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 67,296 hours, 35,189 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Line
- Part number: 3937280503
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT CREW NOTED THAT THE CTR FUEL TANK WAS NOT FEEDING.  FOLLOWED QRH PROCEDURES & DISCOVERED THAT TURNING OFF EITHER RT OR LT MAIN TANK BOOST PUMPS, & CTR PUMP SWITCHES ON, THAT LOW PRESSURE LIGHT CAME ON TURNED OFF CTR PUMPS IAW PROCEDURE.  DIVERTED, NO EMERGENCY DECLARED, AND LANDED UNEVENTFULLY.   FOUND THE PUMP OUTLET ASSEMBLY BLOWN. REMOVED, REPLACED AND OPS CHECKED THE CENTER TANK FEED LINE IAW AMM 28-20-19-201.
